Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Noticed bleeding with clots and experienced expansion in breast and stomach. What is the reason for swelling?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13531 Questions

default
Posted on Tue, 10 Dec 2013 in Abortion and Stillbirth
Question: i had mefepristone and bleeding strted, which lasted for 5-6 days with presence of some clots.... i visited the docter after 2 weks he said everything is normal and you are not pregnent. i had my next period on 40th day of bleeding due to consumption of mifepristone, also my urine tests were negetive at that stage...... now i experienced expansion in my breasts and stomach and no other symptoms of prgnency....now i am worried that still i may be pregnent or what is reason of swelling also i didnt had sex after consumption of mifepristone
doctor
Answered by Dr. Rakhi Tayal 12 minutes later
Brief Answer: Could be due to hormonal causes. Detailed Answer: Hello, Thanks for trusting us with your health concern. The expansion of the breasts and the abdominal distension are not the symptoms of pregnancy. Since your uterus was found to be normal on ultrasound with no pregnancy after the medical abortion, there is no need to worry about the pregnancy now. The abdominal distension that you are having could be related to the delayed hormonal changes or gas and indigestion. Taking a soft and easy to digest will help in decreasing the symptoms. Stronger prescription medicines may be needed after a physical examination in case the symptoms are persistent. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 5 minutes later
For your information tell u that doctor inspected me manually and no ultrasound was done; further my second period lasted for 3 days only and bleeding was normal Also my swelling is lasting after medical abortion to till now
doctor
Answered by Dr. Rakhi Tayal 16 minutes later
Brief Answer: Ultrasound scan will detect the cause. Detailed Answer: Hello. Thanks for writing again. It is best to get an ultrasound scan done to find out the cause of swelling. Even if the bleeding during the periods was lighter, pregnancy is not likely. Hope my answer is helpful. If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health. Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Procedures

Recent questions on  Abortion

doctor1 MD

HELLO, I M TAKING PHENTERMINE BUT I HAD SEX A COUPLE OF DAYS AGO AND MY PARTNER SAID HE WANTED A BABY AND DECIDED TO CUM IN ME. Should I stop taking my pills or wait UNTIL I know for sure whether I m pregnant or not? I m not sure what to do because I don t want another child right now but I don t/can t have an abortion. What should I do?

doctor1 MD

Gud morning!!!! I am 34 years old and have 3.6 yrs son, i want to get rid of every months tension about missing periods . Have done abortion in 2012 inspite of taking protection. we both are not planning to have another child . My husband is 40 yrs old. Please suggest a good option for birth control. My height is 5.3 and 80kg is my weight.

doctor1 MD

I had a late miscarriage 8 weeks ago (21 weeks gestation). My first period was 4.5 weeks after birth and in the past 3 weeks I have become more bloated then I was before. It seems to get worse at night and is getting worse with time. My stomach is very bubbly, with lose and urgent stools every morning (up to 4 times). Is there anything I should worry about or indeed anything I can do to help it?

doctor1 MD

Hi im 9weeks pregnant now my first pregnancy was miscarriage because of no heart beat .for 2 months my doctor told me to take duphaston two times a day is that safe for the baby?my ultrasound today was ok my baby now has a heartbeat im just worry about the possible effect of duphaston in my baby.,please help me

doctor1 MD

I had my surgical abortion on may then i got 2 proper periods on time but the third period is 9 days late please help,i hv done the hcg test came negative , m finding a watery dicharge white plzz help

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

Best brand for copper t wen multiload goes for a failure ???